MathSciNet Relay Station
MathSciNet bibliographic data
MR358176 (50 #10641) 41A60
Novomestky, F. Asymptotic expressions for the unit-step and Dirac delta functions. SIAM J. Appl. Math. 27 (1974), 521–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement